The selfish meme

Wilkins J. (2008) The selfish meme. Metascience, 17 2: 269-271. doi:10.1007/s11016-008-9189-y


Author Wilkins J.
Title The selfish meme
Journal name Metascience   Check publisher's open access policy
ISSN 0815-0796
Publication date 2008
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1007/s11016-008-9189-y
Volume 17
Issue 2
Start page 269
End page 271
Total pages 3
Subject 3300 Social Sciences
1207 History and Philosophy of Science
1202 Building
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 07:38:53 EST by System User